# SDR MYWA100011

- Difficulty date: January 28, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 22,489 hours, 15,648 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Irs
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST LEFT IRS IN FLIGHT RNP MESSAGE DISPLAYED.
